# SDR C2XA03TY120

- Difficulty date: August 5, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N12946
- Make and model: Emb EMB-145ER
- Aircraft serial: 145052
- Aircraft time: 11,469 hours, 9,668 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530658005
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 3C INSPECTION, SEAT TRACK RF3 IS CORRODED.  MAINTENANCE REMOVED DAMAGED SEAT TRACK, CLEANED AREA, REINSTALLED SEAT TRACK, APPLIED CIC AND PLACED ON DMI FOR 200 FLIGHT CYCLES (REF M-602, 596609).  WORK WAS IAW EMB 1C2003-145/2602 AND 53-10-06.  A/C WAS REL UPON COMPLETION OF ALL WORK.
